# SDR CA061117006

- Difficulty date: November 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,220 hours
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004882
- Part serial: P167C
- Condition: Overserviced
- Part time: 17,877 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 10 MINUTES FROM DESTINATION, AIRCRAFT DECLARED AN EMERGENCY DUE TO SMOKE IN THE LAVATORY. AIRCRAFT WAS DESCENDING THROUGH 5,000 FT WHEN THE BLEEDS WERE SWITCHED FROM ENGINES TO APU. WITHIN A SHORT PERIOD OF TIME A BURNT OIL SMELL WAS OBSERVED IN THE CABIN, AND THE LAV SMOKE DETECTOR WAS GOING OFF. THE CREW ALSO RECEIVED A "TOILET SMOKE" CAUTION MESSAGE. CREW REQUESTED EMERGENCY SERVICES BE ALERTED FOR ARRIVAL. SHORTLY THEREAFTER THE SMOKE INDICATION WENT OUT. FLIGHT LANDED SAFELY. MAINTENANCE INVESTIGATED AND FOUND THE APU OVER SERVICED. EXCESS OIL WAS DRAINED TO AN ACCEPTABLE LEVEL, AND LT & RT COALESCER BAGS P/N 753689-3 REPLACED IN ACCORDANCE WITH THE AMM 21-51. AIRCRAFT WAS THEN RUN ON A
